# SDR DALA2018021600961

- Difficulty date: February 6, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N881DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31992
- Aircraft time: 1,868 hours, 719 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LEFT HORIZONTAL STABILIZER LEADING EDGE HAS A DENT AT LE STATION 145.  MAINTENANCE INSTALLED A REPAIR IAW SRM 55-10-01 4E (3) (D) AREA 4.
